Alert archive / Florida / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 33, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at May 1, 2013, 3:38 PM EDT for Palm Beach County, Florida. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 1, 2013, 3:38 PM EDT (19:38 UTC)
- Expired
- May 1, 2013, 4:15 PM EDT
- In force
- 37 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
County Palm Beach County, FL
The radar
The Miami radar (KAMX), 111 km from the middle of the area, began a volume at 19:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 7.6 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1661 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 658 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
096
WUUS52 KMFL 011938
SVRMFL
FLC099-012015-
/O.NEW.KMFL.SV.W.0033.130501T1938Z-130501T2015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
338 PM EDT WED MAY 1 2013
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL PALM BEACH COUNTY IN SOUTH FLORIDA.
* UNTIL 415 PM EDT
* AT 336 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED 16 MILES SOUTHWEST OF LION
COUNTRY SAFARI...AND MOVING NORTHEAST AT 25 MPH.
* THE STORM WILL AFFECT...
RURAL CENTRAL PALM BEACH COUNTY
AND SURROUNDING COMMUNITIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MPH AND
OR LARGE HAIL. FREQUENT TO EXCESSIVE LIGHTNING AND HEAVY RAINFALL IS
ALSO POSSIBLE. IF THE STORM APPROACHES YOUR LOCATION, SEEK SHELTER IN
AN ENCLOSED BUILDING ON THE LOWEST FLOOR AND STAY AWAY FROM WINDOWS.
SEVERE THUNDERSTORMS CAN PRODUCE VERY STRONG WINDS IN EXCESS OF 58
MPH...DEADLY LIGHTNING...AND VERY HEAVY RAINFALL. STAY INSIDE AWAY
FROM WINDOWS UNTIL THE STORM HAS PASSED.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. OR YOU CAN
ALSO CALL THE NATIONAL WEATHER SERVICE IN MIAMI DIRECTLY AT
305.229.4528 TO REPORT SEVERE WEATHER.
&&
LAT...LON 2663 8060 2684 8048 2672 8023 2652 8036
2641 8048 2651 8065
TIME...MOT...LOC 1938Z 211DEG 20KT 2654 8051
$$
SI2 follow-up statements
937
WWUS52 KMFL 012000
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
400 PM EDT WED MAY 1 2013
FLC099-012015-
/O.CON.KMFL.SV.W.0033.000000T0000Z-130501T2015Z/
PALM BEACH FL-
400 PM EDT WED MAY 1 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR CENTRAL PALM BEACH COUNTY...
AT 359 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES SOUTHWEST OF LION
COUNTRY SAFARI...MOVING NORTHEAST AT 25 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
RURAL CENTRAL PALM BEACH COUNTY
AND SURROUNDING COMMUNITIES.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. OR YOU CAN
ALSO CALL THE NATIONAL WEATHER SERVICE IN MIAMI DIRECTLY AT
305.229.4528 TO REPORT SEVERE WEATHER.
LAT...LON 2651 8041 2660 8061 2663 8060 2684 8048
2672 8023
TIME...MOT...LOC 2000Z 211DEG 20KT 2664 8044
$$
SI784
WWUS52 KMFL 012015
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
415 PM EDT WED MAY 1 2013
FLC099-012026-
/O.EXP.KMFL.SV.W.0033.000000T0000Z-130501T2015Z/
PALM BEACH FL-
415 PM EDT WED MAY 1 2013
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL PALM BEACH COUNTY HAS
EXPIRED...
NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE THUNDERSTORM HAS
WEAKENED. THUS THE THUNDERSTORM WARNING HAS EXPIRED.
THUNDERSTORMS REMAIN IN THE AREA. FREQUENT LIGHTNING...GUSTY WINDS TO
40 MPH...VERY HEAVY RAINFALL AND SMALL HAIL ARE STILL POSSIBLE. STAY
TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR THE LATEST UPDATES.
LAT...LON 2651 8041 2660 8061 2663 8060 2684 8048
2672 8023
TIME...MOT...LOC 2000Z 211DEG 20KT 2664 8044
$$
SIWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 1, 2:38 PM EDT, 1 hour earlier.
Area forecast discussion, May 1, 2:38 PM EDT, 1 hour before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 238 PM EDT WED MAY 1 2013 .SHORT TERM (TONIGHT THROUGH FRIDAY NIGHT)... LARGE CUT-OFF MID LEVEL LOW CONTINUES TO SLOWLY DRIFT EAST ACROSS THE SOUTH CENTRAL GULF STATES. A LARGE CLUSTER OF CONVECTION DEVELOPED ON THE SOUTHERN FRINGES OF THIS LOW AND HAS MOVED EAST THROUGH EARLY THIS AFTERNOON AND AS OF 1830Z WAS MOVING ACROSS THE INTERIOR AND TOWARDS THE EAST COAST METRO AREA. ANOTHER CLUSTER OF CONVECTION IS ALSO CURRENTLY DEVELOPING OVER THE CENTRAL GULF WITH THE HRRR SHOWING THIS MOVING ACROSS SOUTH FLORIDA THIS EVENING SO HAVE INCREASED THE POPS FOR THE OVERNIGHT HOURS. AT THE SAME TIME, A DEEPENING TROUGH INTO THE CENTRAL PLAINS STATES ON THURSDAY WILL CONTINUE TO DEEPEN AND CUT OFF OVER THE MISSISSIPPI VALLEY WITH THE SOUTHERN CUT-OFF LOW BECOMING PHASED IN WITH THIS LOW. THIS KEEPS SOUTH FLORIDA IN RICH TROPICAL FLOW OF AIR THROUGH THE END OF THE WEEK WITH HIGH CHANCES FOR SHOWERS AND THUNDERSTORMS. FORECAST SOUNDINGS THROUGH THIS PERIOD LOOK QUITE SIMILAR WITH PWAT REMAINING WELL ABOVE NORMAL FOR EARLY MAY AND A WEAK WESTERLY STEERING FLOW. GLOBAL MODELS ARE NOW MORE IN AGREEMENT WITH THE OVERALL SOLUTION DURING THE NEXT 48 HOURS AND SHOW THE LOW DRIFTING TO THE SOUTHEAST BEFORE GETTING PHASED IN WITH THE UPSTREAM DEEPENING TROUGH. THIS ON THURSDAY AND POSSIBLY FRIDAY WILL DESTABILIZE THE ATMOSPHERE WITH COOLING 500 MB TEMPERATURES. THE 12Z MFL SOUNDING SHOWED A TEMPERATURE OF -10 CELSIUS AND THE GFS SHOWS COOLING TO AROUND -12 ON THURSDAY INTO FRIDAY. SO THE CONTINUED THREAT FOR STRONG STORMS WILL ALSO BE A FACTOR. OF COURSE THERE WILL ALWAYS BE SOME DAY TO DAY FLUCTUATIONS WITH WEAK DISTURBANCES MOVING THROUGH THE BASE OF THE TROUGH. .LONG TERM (SATURDAY THROUGH WEDNESDAY)... THE EXTENDED PORTION OF THE FORECAST CONTINUES TO BE HIGHLY UNCERTAIN WITH THE GFS AND ECMWF HAVING TWO DIFFERENT SOLUTIONS TO THE DEEPENING TROUGH. BOTH CUT THIS LOW OFF FROM THE NORTHERN LATITUDE FLOW AS MENTIONED ABOVE. THE GFS THEN DEVELOPS A MASSIVE CUT-OFF LOW AND THEN SLOWLY DRIFTS IT TO THE EAST THROUGH THE MIDDLE OF NEXT WEEK. THIS WOULD TEND TO DRAW A DRIER AIR MASS ACROSS SOUTH FLORIDA FOR LESSER STORM ACTIVITY. HOWEVER, THE ECMWF SPLITS THE CUT-OFF LOW DRIFTING THE SOUTHERN PORTION TO THE SOUTH WHICH WOULD KEEP SOUTH FLORIDA VERY UNSTABLE. FOR NOW, WILL GO WITH THE GFS SOLUTION AS THIS MODEL HAS BEEN THE MOST CONSISTENT IN ITS FORECAST WHERE THE ECMWF HAS HAD DIFFERENT SOLUTIONS WITH EACH RUN. && .MARINE... TRANQUIL CONDITIONS OUTSIDE OF ISOLATED STRONG CONVECTION WILL CONTINUE THROUGH THURSDAY. SOME INCREASE IN A NORTHEAST SWELL IS EXPECTED LATE IN THE WEEK INTO THE WEEKEND WITH POSSIBLE SEAS BUILDING TO 7 FEET OVER THE PALM BEACH WATERS. && .FIRE WEATHER... NO PROBLEMS OR CONCERNS WITH DEEP TROPICAL MOISTURE REMAINING IN PLACE. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 72 81 70 81 / 60 70 50 60 FORT LAUDERDALE 71 81 71 82 / 60 70 50 60 MIAMI 75 81 71 83 / 60 70 50 60 NAPLES 68 85 67 83 / 60 50 40 50 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && DISCUSSION/MARINE/FIRE...30/KOB AVIATION/RADAR...23/SK
Hazardous weather outlook, May 1, 10:49 AM EDT, 4 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 1049 AM EDT WED MAY 1 2013 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 020600- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD- COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 1049 AM EDT WED MAY 1 2013 ...STRONG TO SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON... ...SLIGHT RISK OF RIP CURRENTS ATLANTIC BEACHES... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS: THUNDERSTORMS ARE LIKELY THIS AFTERNOON. THE MAIN CONCERN WITH THIS ACTIVITY TODAY WILL BE FLOODING POTENTIAL. STRONG THUNDERSTORMS ARE POSSIBLE...PARTICULARLY IF A LARGE AREA OF THUNDERSTORMS OVER THE EASTERN GULF OF MEXICO MIGRATES ACROSS SOUTH FLORIDA THIS AFTERNOON. ALTHOUGH THERE IS A GREAT DEAL OF UNCERTAINTY IN THE EVOLUTION OF THIS SYSTEM...LARGE HAIL AND DAMAGING WINDS CANT BE RULED OUT. FLOODING: TORRENTIAL DOWNPOURS FROM SLOW-MOVING THUNDERSTORMS COULD LEAD TO LOCALIZED FLOODING...PARTICULARLY IN URBAN AREAS. WIND: GUSTY WINDS ARE LIKELY WITH ANY THUNDERSTORMS...BUT COULD APPROACH 60 MPH IN THE MOST INTENSE ACTIVITY. HAIL: HAIL IS POSSIBLE WITH THE STRONGER THUNDERSTORMS...AND COULD BE ALSO LARGE AS QUARTER-SIZED IN THE MOST INTENSE ACTIVITY. TORNADOES: AN ISOLATED TORNADO IS POSSIBLE NEAR THE COAST WHERE THUNDERSTORMS INTERACT WITH SEA-BREEZE BOUNDARIES. WATERSPOUTS: THERE IS A SLIGHT RISK OF WATERSPOUTS FOR SOUTH FLORIDA WATERS. RIP CURRENTS: SOUTHEAST WINDS OF 5 TO 10 KNOTS ALONG THE SOUTHEAST COAST ALONG WITH A SMALL SWELL (MAINLY OFF THE COAST OF PALM BEACH COUNTY) WILL RESULT IN A SLIGHT CHANCE OF RIP CURRENTS TODAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE WILL BE A GOOD CHANCE AND/OR LIKELIHOOD OF SHOWERS AND THUNDERSTORMS EACH DAY THROUGH AT LEAST FRIDAY OR SATURDAY BEFORE A MORE DEFINITE DRYING TREND BEGINS AGAIN. MAIN CONCERN WITH ANY OF THIS ACTIVITY OVER THE NEXT FEW DAYS WILL BE FLOODING POTENTIAL. THERE IS ALSO THE CONCERN FOR A FEW STRONG OR EVEN SEVERE THUNDERSTORMS MAINLY ON THURSDAY. THERE WILL ALSO BE AN INCREASING RISK OF RIP CURRENTS FOR LATE THIS WEEK AND INTO THE WEEKEND FOR BOTH THE SOUTHWEST AND SOUTHEAST FLORIDA COASTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TOMORROW DEPENDING ON HOW CONDITIONS UNFOLD. HOWEVER INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL AND FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI. KONARIK
In the hours before
Special weather statement, May 1, 2:23 PM EDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
223 PM EDT WED MAY 1 2013
FLZ063-066-011900-
GLADES FL HENDRY FL
223 PM EDT WED MAY 1 2013
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR SOUTHEASTERN
GLADES COUNTY...EASTERN HENDRY COUNTY...FOR FREQUENT TO EXCESSIVE
LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...AND SMALL HAIL...
* UNTIL 300 PM EDT
* AT 220 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR DEVILS GARDEN...AND MOVING NORTH AT 25
MPH.
* THE STORM WILL AFFECT...
MONTURA...
LAKE HICPOCHEE...
MOORE HAVEN...
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
LAT...LON 2693 8110 2689 8111 2688 8109 2685 8109
2682 8105 2681 8095 2638 8108 2657 8134
2699 8135
TIME...MOT...LOC 1823Z 183DEG 22KT 2662 8117
KONARIKSpecial weather statement, May 1, 2:31 PM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
231 PM EDT WED MAY 1 2013
FLZ071>073-011915-
INLAND BROWARD COUNTY FL INLAND MIAMI-DADE COUNTY FL METRO BROWARD
COUNTY FL
231 PM EDT WED MAY 1 2013
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR WESTERN BROWARD
COUNTY...NORTHERN MIAMI-DADE COUNTY...FOR FREQUENT TO EXCESSIVE
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH...
* UNTIL 315 PM EDT
* AT 229 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 13 MILES SOUTH OF INTERSECTION ALLIGATOR ALLEY
AND MIAMI CANAL...AND MOVING NORTH AT 20 MPH.
* THE STORM WILL AFFECT...
INTERSECTION ALLIGATOR ALLEY AND MIAMI CANAL...
AND SURROUNDING COMMUNITIES.
THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON
SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS
SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING
AND LEAVE A SAFE DISTANCE BETWEEN OTHER VEHICLES.
LAT...LON 2598 8080 2621 8086 2625 8062 2615 8042
2596 8048 2583 8056 2586 8076
TIME...MOT...LOC 1831Z 185DEG 16KT 2597 8065
60Special weather statement, May 1, 3:04 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
304 PM EDT WED MAY 1 2013
FLZ063-066-067-011945-
GLADES FL HENDRY FL INLAND PALM BEACH COUNTY FL
304 PM EDT WED MAY 1 2013
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR WESTERN PALM BEACH
COUNTY...SOUTHEASTERN GLADES COUNTY...NORTHEASTERN HENDRY COUNTY...
FOR FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY WINDS OF 45 TO 55
MPH...
* UNTIL 345 PM EDT
* AT 259 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES
NORTHEAST OF DEVILS GARDEN TO 8 MILES WEST OF SOUTH BAY TO 6 MILES
EAST OF HOLEY LAND WILDLIFE MANAGEMENT AREA...AND MOVING NORTHEAST
AT 15 MPH.
* THE LINE OF STORMS WILL AFFECT...
OKEELANTA...
LAKE HARBOR...
HARLEM...
CLEWISTON...
AND SURROUNDING COMMUNITIES.
THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
LAT...LON 2641 8058 2639 8069 2660 8091 2663 8121
2680 8095 2677 8094 2674 8085 2671 8081
2671 8078 2669 8074 2672 8073 2677 8075
2678 8073 2675 8071 2680 8070 2679 8063
2652 8043
TIME...MOT...LOC 1904Z 234DEG 15KT 2668 8104 2665 8083
2647 8062
60Special weather statement, May 1, 3:13 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
313 PM EDT WED MAY 1 2013
FLZ067-071-012000-
INLAND BROWARD COUNTY FL INLAND PALM BEACH COUNTY FL
313 PM EDT WED MAY 1 2013
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR NORTHERN BROWARD
COUNTY...SOUTHERN PALM BEACH COUNTY...FOR FREQUENT TO EXCESSIVE
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH...
* UNTIL 400 PM EDT
* AT 308 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 8 MILES NORTH OF MILE MARKER 30 ON ALLIGATOR
ALLEY...AND MOVING NORTHEAST AT 20 MPH.
* THE STORM WILL AFFECT...
RURAL SOUTHERN PALM BEACH COUNTY
AND SURROUNDING COMMUNITIES.
THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL
STATEMENTS AND POSSIBLE WARNINGS.
LAT...LON 2631 8074 2660 8060 2649 8025 2620 8040
2611 8050 2618 8075
TIME...MOT...LOC 1913Z 204DEG 19KT 2628 8055
SILocal storm report, May 1, 3:27 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
327 PM EDT WED MAY 01 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0313 PM WATER SPOUT 9 E BAL HARBOUR 25.93N 79.98W
05/01/2013 AMZ651 FL AIRPLANE PILOT
PILOT AND MIAMI BEACH PATROL REPORT WATERSPOUT.
&&
EVENT NUMBER MFL1300073
KONARIKLocal storm report, May 1, 3:30 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
330 PM EDT WED MAY 01 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM HEAVY RAIN 1 W LAKE WORTH 26.62N 80.09W
04/30/2013 M5.75 INCH PALM BEACH FL PUBLIC
FELL IN 1 HOUR.
&&
EVENT NUMBER MFL1300074
KONARIKThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 1, 10:22 AM EDT | Special Marine Warning | MFL | 53 min | |
| May 1, 11:12 AM EDT | Special Marine Warning | MFL | 63 min | |
| May 1, 11:48 AM EDT | Special Marine Warning | MFL | 57 min | |
| May 1, 12:21 PM EDT | Special Marine Warning | MFL | 54 min | |
| May 1, 12:25 PM EDT | Special Marine Warning | MFL | 65 min | |
| May 1, 12:28 PM EDT | Special Weather Statement | MFL | Collier | 47 min |
| May 1, 1:07 PM EDT | Special Weather Statement | MFL | Collier | 53 min |
| May 1, 1:21 PM EDT | Special Marine Warning | MFL | 54 min | |
| May 1, 1:44 PM EDT | Special Weather Statement | MFL | Collier, Hendry | 46 min |
| May 1, 1:45 PM EDT | Special Weather Statement | MFL | Miami-Dade | 45 min |
| May 1, 2:08 PM EDT | Special Marine Warning | MFL | 67 min | |
| May 1, 2:23 PM EDT | Special Weather Statement | MFL | Hendry | 37 min |
| May 1, 2:31 PM EDT | Special Weather Statement | MFL | Broward | 44 min |
| May 1, 2:33 PM EDT | Special Marine Warning | MFL | 57 min | |
| May 1, 2:44 PM EDT | Special Marine Warning | MFL | 61 min | |
| May 1, 3:04 PM EDT | Special Weather Statement | MFL | Hendry | 41 min |
| May 1, 3:13 PM EDT | Special Weather Statement | MFL | Broward | 47 min |
| May 1, 3:27 PM EDT | Special Marine Warning | MFL | 48 min | |
| May 1, 3:43 PM EDT | Special Weather Statement | MFL | Martin | 32 min |
| May 1, 3:44 PM EDT | Special Weather Statement | MFL | Broward | 31 min |
| May 1, 3:46 PM EDT | Special Marine Warning | MFL | 59 min | |
| May 1, 4:10 PM EDT | Special Weather Statement | MFL | Miami-Dade | 35 min |
| May 1, 4:15 PM EDT | Special Weather Statement | MFL | Palm Beach | 45 min |
| May 1, 4:18 PM EDT | Special Weather Statement | MFL | Martin | 27 min |
| May 1, 5:43 PM EDT | Special Marine Warning | MFL | 32 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.